English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93861/124308 (76%)
Visitors : 28930935      Online Users : 572
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120183
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120183

    Title: Distribution of a random functional of a Ferguson-Dirichlet process over the unit sphere.
    Authors: 姜志銘
    Jiang, Thomas J.
    Kuo, Kun-Lin
    Contributors: 應數系
    Date: 2008
    Issue Date: 2018-09-27 17:17:38 (UTC+8)
    Abstract: Jiang, Dickey, and Kuo [12] gave the multivariate c-characteristic function and showed that it has properties similar to those of the multivariate Fourier transformation. We first give the multivariate c-characteristic function of a random functional of a Ferguson-Dirichlet process over the unit sphere. We then find out its probability density function using properties of the multivariate c-characteristic function. This new result would generalize that given by [11].
    Relation: ELECTRONIC COMMUNICATIONS in PROBABILITY,Volume 13, paper no. 49, 518-525.
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1214/ECP.v13-1416
    DOI: 10.1214/ECP.v13-1416
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1416-4749-1-PB.pdf103KbAdobe PDF93View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback